MAUDE Adverse Event Report: Stryker GmbH VariAx 2 One-Third One-Third Tubular Plate 7 Hole / L83mm; Plate, Fixation, Bone

Stryker GmbH VariAx 2 One-Third One-Third Tubular Plate 7 Hole / L83mm; Plate, Fixation, Bone
Catalog Number 626677S
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, severe pain was observed following the wearing of a water pack.An x-ray shows a fracture of the osteosynthesis hardware with displacement resulting from the fracture.Clinical outcome: surgical intervention.Actions taken for the patient: excision, bacterial culture, new osteosynthesis, probabilistic antibiotic therapy.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.

Brand Name
VariAx 2 One-Third One-Third Tubular Plate 7 Hole / L83mm
Common Device Name
Plate, Fixation, Bone
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50355991
Report Number0008031020-2026-01229
Device Sequence Number10112063
Product Code HRS
UDI-Device Identifier07613327088762
UDI-Public07613327088762
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151879
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number626677S
Device Lot NumberAP4377
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown